About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 149849, 12 pages
http://dx.doi.org/10.1155/2012/149849
Research Article

Positive Solutions of a Fractional Boundary Value Problem with Changing Sign Nonlinearity

1School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 12 December 2011; Revised 8 February 2012; Accepted 22 February 2012

Academic Editor: Benchawan Wiwatanapataphee

Copyright © 2012 Yongqing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence of positive solutions of a boundary value problem of nonlinear fractional differential equation with changing sign nonlinearity. We first derive some properties of the associated Green function and then obtain some results on the existence of positive solutions by means of the Krasnoselskii's fixed point theorem in a cone.